# SDR SAJFCALS098025

- Difficulty date: July 13, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N18203
- Make and model: Boeing 747409
- Aircraft serial: 28711
- Aircraft time: 55,208 hours, 9,369 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 1387T10011
- Part serial: 6726
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING 8A CK, PERFORM MLG ALTERNATE EXTENSION SYS TEST FOUND THAT RT MLG ALTERNATE ELECTRIC MOTOR FUNCTION FAIL.  REPLACED ROTARY ACTUATOR AND FUNCTION TEST NML.
